I have been on Latuda for about A month . But my doctor changed my dosage to 120 my and I cannot sleep.I take 2mg of xanax but still my legs feel like I have the worst case of restless leg syndrome. So many good reviews. Has a any one else had similar experiences? Thank you
Hi, with dose changes can come unwanted side effects... below are some of the known side effects that could contribute to how you are feeling:
inability to sit still
incremental or ratchet-like movement of the muscle
muscle trembling, jerking, or stiffness
need to keep moving
rigid or stiff muscles
shakiness in the legs, arms, hands, or feet
Hopefully this is a temporary thing and you will get past these symptoms with a little time... I also take an antipsychotic and suffered with side effects at the start of my treatment, but the majority of these have listed. Unfortunately i still suffer with grinding my teeth in my sleep - so have to wear a mouthguard - but i can put up with this as it is only a small thing compared to how well my medication has treated my condition. Hoping you feel better soon!
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 8 answers
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
Posted 18 Oct 2013 • 2 answers
Posted 14 Jan 2015 • 2 answers
Posted 17 Oct 2015 • 1 answer
Posted 30 Mar 2016 • 1 answer